MAUDE Adverse Event Report: STRYKER GMBH 50 SILICONE PIP IMPLANT (STERILE PACKED); PROSTHESIS, FINGER, CONSTRAINED, POLYMER

STRYKER GMBH 50 SILICONE PIP IMPLANT (STERILE PACKED); PROSTHESIS, FINGER, CONSTRAINED, POLYMER
Catalog Number PIP50
Medical Device Problem Codes Material Erosion (1214); Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
A silicone pip replacement needed to be replaced because of what looks to be material fatigue.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could only partially be confirmed, since the device was returned, but no x-rays were provided.More information such as when the device was implanted, the patient's data and activity level, x-rays.Etc, are needed in order to determine the exact root cause of the complaint.The device inspection revealed the following: the product was returned and shows slight signs of wear such as deformed edges of the material, and loss of material in some areas.However, the device is not cut in two.Unfortunately, the analysis of the returned device alone is not sufficient to draw conclusions on this case.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the investigation report will be updated.

Brand Name
50 SILICONE PIP IMPLANT (STERILE PACKED)
Common Device Name
PROSTHESIS, FINGER, CONSTRAINED, POLYMER
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8557907
Report Number0008031020-2019-00375
Device Sequence Number2192023
Product Code KYJ
UDI-Device Identifier00886385021591
UDI-Public00886385021591
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K931588
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberPIP50
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2019
Initial Date Received by Manufacturer 04/07/2019
Supplement Date Received by Manufacturer06/18/2019
Initial Report FDA Received Date04/26/2019
Supplement Report FDA Received Date07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;